Discussiones Mathematicae Graph Theory (Aug 2016)

The Turán Number of the Graph 2P5

  • Bielak Halina,
  • Kieliszek Sebastian

DOI
https://doi.org/10.7151/dmgt.1883
Journal volume & issue
Vol. 36, no. 3
pp. 683 – 694

Abstract

Read online

We give the Turán number ex (n, 2P5) for all positive integers n, improving one of the results of Bushaw and Kettle [Turán numbers of multiple paths and equibipartite forests, Combininatorics, Probability and Computing, 20 (2011) 837-853]. In particular we prove that ex (n, 2P5) = 3n−5 for n ≥ 18.

Keywords